In Reply to: Bladder Spasms posted by Don Crowther on February 25, 1999 at 13:55:53:
My daughter also has severe bladder spasms. She is also taking ditropan.
I know how heartbreaking it is to see her going through that.I don't
know what to tell to do ,except to hold her and try to comfort her through
them.My daughter is only two and she is taking ditropan four times a
day (only 2cc's each time). Maybe you could ask her doc. about going
to four times a day also.I wish you luck. And we'll pray for her.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.